arrow
Volume 6, Issue 2
Boundary Value Problems for Composite Type Systems of Second Order Partial Differential Equations

Liu Yunkang, Wu Ciqian

J. Part. Diff. Eq.,6(1993),pp.164-172

Published online: 1993-06

Export citation
  • Abstract
Doundary value problems for composite systems of partial differential equations are investigated in this paper. The uniqueness and existence of claasical solutions and generalized solutions are studied.
  • Keywords

Composite system boundary value problem Fourier method classical solution generalized solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-164, author = {Liu Yunkang, Wu Ciqian}, title = {Boundary Value Problems for Composite Type Systems of Second Order Partial Differential Equations}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {2}, pages = {164--172}, abstract = { Doundary value problems for composite systems of partial differential equations are investigated in this paper. The uniqueness and existence of claasical solutions and generalized solutions are studied.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5708.html} }
TY - JOUR T1 - Boundary Value Problems for Composite Type Systems of Second Order Partial Differential Equations AU - Liu Yunkang, Wu Ciqian JO - Journal of Partial Differential Equations VL - 2 SP - 164 EP - 172 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5708.html KW - Composite system KW - boundary value problem KW - Fourier method KW - classical solution KW - generalized solution AB - Doundary value problems for composite systems of partial differential equations are investigated in this paper. The uniqueness and existence of claasical solutions and generalized solutions are studied.
Liu Yunkang, Wu Ciqian. (1970). Boundary Value Problems for Composite Type Systems of Second Order Partial Differential Equations. Journal of Partial Differential Equations. 6 (2). 164-172. doi:
Copy to clipboard
The citation has been copied to your clipboard